On generalized multiplicative perfect numbers

Bhabesh Das and Helen K. Saikia
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 19, 2013, Number 4, Pages 37—42
Download full paper: PDF, 99 Kb

Details

Authors and affiliations

Bhabesh Das
Department of Mathematics, Gauhati University
Guwahati−781014, India

Helen K. Saikia
Department of Mathematics, Gauhati University
Guwahati−781014, India

Abstract

In this paper we define T*T multiplicative divisors function. This notion leads us to generalized multiplicative perfect numbers like T*T perfect numbers, kT*T perfect numbers and T*0T−super-perfect numbers. We attempt to characterize these numbers.

Keywords

  • Perfect number
  • Unitary perfect number
  • Divisor function

AMS Classification

  • 11A25

References

  1. Bege, A. On multiplicative unitary perfect numbers, Seminar on Fixed point theory. Cluj-Napoca, 2002, 59–64.
  2. Graham, S. W. Unitary perfect numbers with square free odd parts, Fibonacci Quarterly, Vol. 27, 1989, 317–322.
  3. Guy, R.K. Unsolved Problems in Number Theory. Springer-Verlag, 2nd ed., 1994.
  4. Ireland, K., M. Rosen, A Classical Introduction to Modern Number Theory, Springer, 1982.
  5. Kanold, H.J. Über super-perfect numbers, Elem. Math., Vol. 24, 1969, 61–62.
  6. Sándor, J. On multiplicatively perfect numbers, J. Inequal. in Pure and Appl. Math., Vol. 2, 2001, No. 1, Art. 3.
  7. Sivaramakrishnan, R. Classical theory of arithmetic functions, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 126, Marcel Dekker, New-York, 1989.
  8. Subbarao, M. V., L. J. Warren, Unitary perfect numbers, Canad. Math. Bull., Vol. 9, 1966, 147–153.
  9. Suryanarayana, D. Super-perfect numbers, Elem. Math., Vol. 24, 1969, 16–17.

Related papers

Cite this paper

APA

Das, B., & Saikia, H.K. (2013). On generalized multiplicative perfect numbers, Notes on Number Theory and Discrete Mathematics, 19(4), 37-42.

Chicago

Das, Bhabesh, and Helen K. Saikia. “On Generalized Multiplicative Perfect Numbers.” Notes on Number Theory and Discrete Mathematics 19, no. 4 (2013): 37-42.

MLA

Das, Bhabesh, and Helen K. Saikia. “On Generalized Multiplicative Perfect Numbers.” Notes on Number Theory and Discrete Mathematics 19.4 (2013): 37-42. Print.

Comments are closed.